# SDR T8VA202409120001

- Difficulty date: July 26, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N400SF
- Make and model: Gulstm GIV
- Aircraft serial: 1026
- Aircraft time: 17,971 hours, 9,444 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE2003445
- Condition: Separated
- Location: Zone 200
- Part time: 17,971 hours, 9,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT #4 CABIN WINDOW FAILED IN FLIGHT, OUTER PANE SHATTERED SENDING DEBRI INTO THE RIGHT ENGINE INLET, THE RIGHT ENGINE NOSE COWL WAS DAMAGED, 20 LOW PRESSURE FAN BLADES DAMAGED, BORESCOPE INSPECTION DETERMINED NO DAMAGE TO CORE ROTATING GROUP.
